# SDR SWIA201024969

- Difficulty date: September 29, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 19,650 hours, 16,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE BULB BURNT OUT ON EMERGENCY LIGHTS NEAR MAIN CABIN DOOR LOWER LEFT SIDE.  (FLT 6943)  RELAMPED EMERGENCY LIGHTS.
